# SDR MASA200600426

- Difficulty date: February 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 5,323 hours, 3,717 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 633
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,325 hours, 3,718 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5038 ATL - SPOILER/STAB FAULT.  MAINTENANCE REPLACED SSCU NR 2.  OPS CHECK GOOD.
